# SDR VTZA98003

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B16
- Aircraft serial: 7186
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD/BNA - FLT 6704 - DURING CRUISE AT 1755 HRS ON 1-5-98, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO NR 1 ENGINE N2 INDICATION WENT TO ZERO.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED ALTERNATOR CANNON PLUG, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
